When you say "OVERUSE" meaning the patient took to much of the drug (NSAID) out of the prescribe regimen of the MD, I would code that as poisoning or abuse of drug. Coding Clinic, Fourth Quarter 2007 Page: 184 to 191. "If an overdose of a drug was intentionally taken or administered and resulted in drug toxicity, it would be coded as a poisoning (960-979 series)."
- ICD-10 Trainings
- Comprehensive Courses
- CPC (Certified Professional Coder)
- COC (Certified Outpatient Coder)
- CIC (Certified Inpatient Coder) NEW!
- CRC (Certified Risk Adjustment Coder) NEW!
- CPB (Certified Professional Biller)
- CPMA (Certified Professional Medical Auditor)
- CDEO (Certified Documentation Expert – Outpatient) NEW!
- CPPM (Certified Physician Practice Manager)
- CPCO (Certified Professional Compliance Officer)
- VIEW ALL CERTIFICATIONS
Coding / Billing Solutions
- Audit / Compliance Solutions
Job Experience / Apprentice Removal
News / Discussion
- Other Resources
- Book Store
- Log In / Join